# SDR GLBA201206061

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 41,601 hours, 43,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5A EMERGENCY EXIT LIGHT IS INOPERATIVE ON TEST.  RESECURED BULB IAW EMM 33-50-03, OPS CK GOOD.
